# SDR FDEA200903010774

- Difficulty date: March 1, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 60,558 hours, 13,206 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AGA712521
- Condition: Cracked
- Location: Bs 1841 L51l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO, UPON REMOVED EXISTING REPAIR DOUBLER BILGE AREA FRAME SHEAR CLIP CRACKED AT STA 1841, LONGERON- 51L.  REMOVED AND REPLACED WITH   NEW SHEAR TIE AS PER SRM 51-33-01 VOL. II.
